MathSciNet Relay Station
MathSciNet bibliographic data
MR2585580 (2011d:57002) 57M07 (20F69)
Mangahas, Johanna Uniform uniform exponential growth of subgroups of the mapping class group. Geom. Funct. Anal. 19 (2010), no. 5, 1468–1480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement